USP Electronic Research Repository

A review of Monomial, Gorenstein and Bass orders by Yang, Tse-Chung and Yu, Chia-Fu

Kauta, John S. (2015) A review of Monomial, Gorenstein and Bass orders by Yang, Tse-Chung and Yu, Chia-Fu. [Book Review or Scholarly Comment]

[img] PDF - Accepted Version
Restricted to Registered users only

Download (30Kb)
    Item Type: Book Review or Scholarly Comment
    Additional Information: This is a review of the journal article "Monomial, Gorenstein and Bass orders" by Yang, Tse-Chung and Yu, Chia-Fu in Journal of Pure and Applied Algebra 219(2015), no. 4, 767-778.
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 22 Jul 2015 15:44
    Last Modified: 12 Sep 2016 11:55
    URI: http://repository.usp.ac.fj/id/eprint/8351
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...